# SDR REXA2015101300946

- Difficulty date: October 13, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OVERWING SILL ANGLE AT FS 708.00 & FS 797.00 AROUND FASTENER HOLE.  REPAIRED CORROSION ON LT OVERWING SILL ANGLE IAW SRM 53-41-51-101-001-A02 & EA REPAIR NR CRJ953-03720.  REFERENCE CONTINUATION ON OP 178.
